staple
With cedram.org

Search the site

Volume 15, number 1 (2003)

Previous: volume 14, number 2 (2002) Next: volume 15, number 2 (2003) Up: volume list

Yves André
Arithmetic Gevrey series and transcendence. A survey
p. 1-10 Details
Matthew H. Baker; Kenneth A. Ribet
Galois theory and torsion points on curves
p. 11-32 Details
James W. Cogdell
On sums of three squares
p. 33-44 Details
Geoffroy Derome
Corps de définition et points rationnels
p. 45-55 Details
Sophie Dion
Un théorème de transcendance en caractéristique finie
p. 57-82 Details
David S. Dummit; Jonathan W. Sands; Brett Tangedal
Stark's conjecture in multi-quadratic extensions, revisited
p. 83-97 Details
Sylvain Duquesne
Points rationnels et méthode de Chabauty elliptique
p. 99-113 Details
Martin Epkenhans
On the annihilating ideal for trace forms
p. 115-124 Details
Julio Fernández
On octahedral extensions of $\mathbb {Q}$ and quadratic $\mathbb {Q}$-curves
p. 125-131 Details
Takashi Fukuda; Keiichi Komatsu
On Minkowski units constructed by special values of Siegel modular functions
p. 133-140 Details
Franz Halter-Koch
Representation of prime powers in arithmetical progressions by binary quadratic forms
p. 141-149 Details
Kae Inoue
The metric simultaneous diophantine approximations over formal power series
p. 151-161 Details
Aleksandar Ivić
On mean values of some zeta-functions in the critical strip
p. 163-178 Details
Guido Kings
The Bloch-Kato conjecture on special values of $L$-functions. A survey of known results
p. 179-198 Details
Hershy Kisilevsky; Jack Sonn
On the $n$-torsion subgroup of the Brauer group of a number field
p. 199-204 Details
David R. Kohel; Helena A. Verrill
Fundamental domains for Shimura curves
p. 205-222 Details
Radan Kučera
A note on circular units in $\mathbb {Z}_p$-extensions
p. 223-229 Details
Odile Lecacheux
Rang de courbes elliptiques avec groupe de torsion non trivial
p. 231-247 Details
Bernard de Mathan
Conjecture de Littlewood et récurrences linéaires
p. 249-266 Details
Kohji Matsumoto; Yoshio Tanigawa
The analytic continuation and the order estimate of multiple Dirichlet series
p. 267-274 Details
Philippe Michel
Familles de fonctions $L$ de formes automorphes et applications
p. 275-307 Details
Ladislav Mišík; János T. Tóth
Logarithmic density of a sequence of integers and density of its ratio set
p. 309-318 Details
Emmanuel Peyre
Points de hauteur bornée, topologie adélique et mesures de Tamagawa
p. 319-349 Details
Tanguy Rivoal
Séries hypergéométriques et irrationalité des valeurs de la fonction zêta de Riemann
p. 351-365 Details
Chris Skinner
Modularity of Galois representations
p. 367-381 Details
Peter Stevenhagen
The correction factor in Artin's primitive root conjecture
p. 383-391 Details
Stéphane Vinatier
Sur la racine carrée de la codifférente
p. 393-410 Details
Previous: volume 14, number 2 (2002) Next: volume 15, number 2 (2003) Up: volume list